# SDR F3LA2009120900252

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N805FR
- Make and model: Airbus A318-111
- Aircraft serial: 1660
- Aircraft time: 20,693 hours, 10,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015800600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEN C4/S1 C-CHECK, INSP NOTED CORROSION ON THE L2 FWD GIRT BAR FITTING BLANKING PLATES. MX REMOVED AND REPLACED THE GIRT BAR BLANKING PLATES AND INSTALLED IAW WORK CARD C250001-3.
